Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The space of bounded sequences with the mixed topology

Ajit Kaur Chilana

Vol. 48 (1973), No. 1, 29–33
Abstract

The space of bounded sequences with the mixed topology has some interesting properties and can be used to answer two questions on boundedly generated spaces asked by T. Ito and T. Seidman.

Mathematical Subject Classification 2000
Primary: 46A45
Milestones
Received: 25 April 1972
Revised: 28 November 1972
Published: 1 September 1973
Authors
Ajit Kaur Chilana